# SDR 04FDEA00146

- Difficulty date: January 13, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FLAP VANE TEE FITTING NR 2 (COUNTING FROM IB) FOUND CORROSION ON FORWARD HOLE BORE AREA.  RT OUTBD FLAP VANE TEE FITTING NR 2 REPAIRED AS PER FEDEX EA 1575074288,   WINGS, LT & RT OUTBD FLAP, NR 2 FITTING SUPPORT VANE TO TRACK CORROSION.
